STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5532-G-311 |
| Medical Device Problem Codes |
Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Ambulation or Postural Difficulties (2544)
| Date of Event |
02/18/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Reported event an event regarding rom involving a triathlon insert was reported.The event was not confirmed.Method & results product evaluation and results: the reported device was not returned however photographs were provided for review.The photographs note the following: photos show a recently explanted device with biological material throughout.There were no other remarkable observations to note.Clinician review: a review of the provided medical information by a clinical consultant indicated: confirmation: the event cannot be confirmed without medical records and/or radiographs that document the revision.At this point the only data point is the pi report.Root cause: the root cause cannot be determined without additional medical records and radiographs.That said, the single x-ray appeared to show a mal-positioned implant which would explain the revision of the tibial component and could potentially explain the patient¿s complaint.Product history review: could not be performed as lot code information was not provided.Complaint history review: could not be performed as lot code information was not provided.Conclusions: a review of the provided medical information by a clinical consultant indicated: confirmation: the event cannot be confirmed without medical records and/or radiographs that document the revision.At this point the only data point is the pi report.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description
It was reported that the patient's right knee was revised due to extremely limited range of motion.A size 3 baseplate and 3x11 ps insert were revised to a size 3 universal baseplate with augments and stem, and a 3x16 ts insert.Rep reported that he may be able to get the date of primary implantation, and confirmed that no further information will be released by the hospital or surgeon.